ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/TP4, 30 ML SQUEEZE FLUSH AND NEEDLELESS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Catalog Number |
46104-07 |
| Medical Device Problem Codes |
Disconnection (1171); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint of tubing separation was confirmed on the returned set.During visual inspection, the 28" pressure tubing was received separated from the male luer.When the end of the tubing was microscopically examined, insufficient adhesive coverage was observed.The probable cause of insufficient adhesive coverage on the pressure tubing had occurred due to an error during assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The event involved a monitoring kit w/tp4, 30 ml squeeze flush and needleless valve it was stated in the report that when priming neonatal a-line transducer, the stopcock at the end of the transducer line came apart and fell back onto sterile field, the tubing came apart from the stopcock.Device was not reprocessed and reused on a newborn male patient.The event occurred on (b)(6) 2024 during priming.There was patient involvement, unknown patient harm and unknown delay in therapy.